Logarithmic vector-valued modular forms

Volume 147 / 2011

Marvin Knopp, Geoffrey Mason Acta Arithmetica 147 (2011), 261-282 MSC: 11F11, 11F99, 30F35. DOI: 10.4064/aa147-3-6


  • Marvin KnoppDepartment of Mathematics
    Temple University
    Philadelphia, PA 19122, U.S.A.
  • Geoffrey MasonDepartment of Mathematics
    University of California at Santa Cruz
    Santa Cruz, CA 95064, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image